# SDR DALA2015042002813

- Difficulty date: April 17, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 78,363 hours, 35,821 cycles
- Engine: Pwa PW2037
- Engine time: 38,624 hours, 13,791 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Failed
- Location: Rt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DESCENDING OUT OF FL330 TO FL270 CABIN ALTITUDE LIGHT ILLUMINATED, CONTINUED DESCENT TO 10000, CABIN ALTITUDE REACH 10,500.  CABIN ALTITUDE DROPPED BELOW 10,000 AS DESCENT CONTINUED THROUGH 20,000.  CABIN STABILIZED AT 8500 FEET WHEN ACFT WAS AT 10,000 FEET.  PASSENGER MASKS DIDN'T NOT DROP.  CREW DONNED OXYGEN MASKS AND DECLARED AN EMERGENCY.  MAINTENANCE REPLACED, RT PACK FCV, LT BLEED REPLACED HPSOV AND CONTROLLER MAINTENANCE IN PROGRESS.
